MAUDE Adverse Event Report: CARDIOQUIP, LLC CARDIOQUIP MODULAR COOLER HEATER; CARDIOPULMONARY BYPASS DEVICE

CARDIOQUIP, LLC CARDIOQUIP MODULAR COOLER HEATER; CARDIOPULMONARY BYPASS DEVICE
Model Number MCH-1000(I)
Medical Device Problem Code Microbial Contamination of Device (2303)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A cardioquip technician submitted photos of tubing to epidemiology for investigation during an on-site inspection.Due to the discoloration of the tubing, epidemiology recommended that the device receive hpc testing to provide a quantitative assessment of water quality.Following test results outside of cardioquip specifications, cardioquip recommended that either (1) the customer perform cleaning and disinfection procedures detailed in the ifu and reperform hpc testing, (2) the device receive an internal water pathway replacement, or (3) the customer participate in cardioquip's trade-in program.The customer chose to reperform cleaning and disinfection and hpc testing.
 
Event or Problem Description
A cardioquip (cq) customer notified cq service that the internal tubing of this device was suspected of contamination.The cq director of operations and epidemiology recommended that the customer perform a quarterly cleaning and disinfection procedure according to the device instructions for use (ifu).Hpc testing is also recommended to provide a quantitative assessment of water quality.No patient involvement was reported.Hpc test results outside of cq specifications for water quality were received on (b)(6) 2026, indicating device contamination.

Brand Name
CARDIOQUIP MODULAR COOLER HEATER
Common Device Name
CARDIOPULMONARY BYPASS DEVICE
Manufacturer (Section D)
CARDIOQUIP, LLC
8422 calibration ct.
college station TX 77845
Manufacturer (Section G)
CARDIOQUIP, LLC
8422 calibration ct.
college station TX 77845
Manufacturer Contact
charley ford
8422 calibration ct.
college station, TX 77845
9796910202
MDR Report Key25316423
Report Number3007899424-2026-00119
Device Sequence Number9893757
Product Code DWC
UDI-Device Identifier00860000846103
UDI-Public(01)00860000846103(11)170519
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K102147
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMCH-1000(I)
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown